Free Access
Issue
RAIRO-Oper. Res.
Volume 30, Number 4, 1996
Page(s) 417 - 438
DOI https://doi.org/10.1051/ro/1996300404171
Published online 10 February 2017
  • 1. M. BÁNKFALVI and Z. BÁNKFALVI, Alternating Hamiltonian Circuit in Two-Colored Complete Graphs, Theory of Graphs, Proc. Colloq. Tihany, Academic Press, New York, 1968, pp. 11-18. [MR: 233731] [Zbl: 0159.54202]
  • 2. A. BENKOUAR, Y. MANOUSSAKIS and R. SAAD, Alternating Cycles through Given Vertices in Edge-Colored Complete Graphs, to appear in J. of Comb. Comput. and Comb. Maths. [Zbl: 0813.05042]
  • 3. A. BENKOUAR, Y. MANOUSSAKIS and R. SAAD, Edge-Colored Complete Graphs Containing Alternating Hamiltonian Cycles, submitted. [Zbl: 1017.05068]
  • 4. B. BOLLOBAS and P. ERDÖS, Alternating Hamiltonian Cycles, Israël Journal of Mathematics, 1976, 23, pp. 126-131. [MR: 411999] [Zbl: 0325.05114]
  • 5. A. BONDY and U. S. R. MURTY, Graph Theory with Applications, McMillan Press, 1976. [Zbl: 1226.05083]
  • 6. C. C. CHEN and D. E. DAYKIN, Graphs with Hamiltonian Cycles having Adjacent Lines Different Colors, J. Combinatorial Theory (B), 1976, 21, pp. 135-139. [MR: 422070] [Zbl: 0287.05106]
  • 7. S. EVEN and O. KARIV, An O (n2.5) algorithm for Maximum Matching in General Graphs, Proc. 16th FOCS, 1975, pp. 100-112. [MR: 428780]
  • 8. H. FLEISHNER, Eulerian Graphs and Related Topics, Series Book of the Annals of Discrete Mathematics, North-Holland, 1990. [Zbl: 0792.05091]
  • 9. S. FORTUNE, J. HOPCROFT and J. WYLLIE, The Directed Subgraph Homeomorphism Problem, Theoretical Computer Science, 1980, 10, pp. 111-121. [MR: 551599] [Zbl: 0419.05028]
  • 10. M. R. GAREY and D. S. JOHNSON, Computers and Intractability. A Guide to the Theory of NP-Completeness, Freeman, New York, 1979. [MR: 519066] [Zbl: 0411.68039]
  • 11. P. HELL, Y. MANOUSSAKIS and Zs. TUZA, Packing Problems in Edge Colored Complete Graphs, to appear in Discrete Applied Mathematics, 1994. [MR: 1287979] [Zbl: 0806.05054]
  • 12. Y. MANOUSSAKIS, A Linear Algorithm for Finding Hamiltonian Cycles in Tournaments, Discrete Applied Mathematics, 1992, 36(2), pp. 199-201. [MR: 1165836] [Zbl: 0776.05095]
  • 13. Y. MANOUSSAKIS, Alternating Paths in Edge-Colored Complete Graphs, to appear in Discrete Applied Mathematics, 1994. [MR: 1318749] [Zbl: 0819.05039]
  • 14. Y. MANOUSSAKIS, O. MEGALAKAKI, M. SPYRATOS, WUN-SENG CHOU and Z. TUZA, Alternating Paths Through Given Vertices in Edge-Colored Graphs, submitted. [Zbl: 0826.68064]
  • 15. Y. MANOUSSAKIS, M. SPYRATOS and Z. TUZA, Cycles and Paths with Given Color Patterns, submitted. [Zbl: 0839.05056]
  • 16. Y. MANOUSSAKIS and Z. TUZA, Polynomial Algorithms for Finding Cycles and Paths in Bipartite Tournaments, SIAM J. on Discrete Mathematics, 1990, 3, pp. 537-543. [MR: 1069112] [Zbl: 0715.05042]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.